Estradiol and Ultrogestan 100mg breakthrough bleeding?

Hi, new to this forum... I'm having b12 issues and thyroid treatment... I was itching with other hrt tablets and no relief.. I was sent to Mile End as the local hospital consultant hadn't seen someone allergic to all 5 previous tablets... I use 2 pumps and 1tablet non stop and at least I have no more night sweats!! Down side is breakthrough bleeding.. I've been on this 4 months... I have spots on the chin and hair line, and again, frustratingly, don't know if this is b12 jab related or the hrt and as I've NEVER had bad skin it's distressing to say the least... I'd like to ask about the breakthrough bleeding and others experience's and any help... The spots i have Nicam gel prescribed so fingers crossed.. The Mile End consultant sent me for a scan via a probe and the lady who did it said it looked ok.. Would really appreciate thoughts... Thanks 😁

6 Replies

  • Hi there not sure I can answer your main question but I wanted to make a comment in case it was helpful. I had a terrible itch in different places on my body (kept me awake, woke me up even TERRIBLE) and was told it was an allergy until in the end it turned out that I was borderline fatty liver and changing my diet to healthy one stopped it. I didn't realise that bad diet can have the same effect as alcoholism on the liver. Western diets are so bad now. So I'm not sure if you have the same issue but I just thought I would mention it because my itch is now dramatically away when I look after my liver eg paleo diet. I was given Ultrogestan but I decided against it because it's made from soya which can push up your oestrogen as well. The spots can be a symptom of oestrogen and testosterone I think as I had them as well much worse than I ever had at puberty. I use Menogest a natural progesterone cream. Progesterone can be converted to oestrogen by the body when it's needed and I think testosterone as well. Hope you find your other answers that you're looking for/this helps. Least you're not on your own :)

  • Thanks for your response... I have a thyroid issue and am taking t3 and did have a test re fatty liver.. Like you, I'm not an alcoholic but have some poundage due to the thyroid and probably menopause.. It's getting better... I just really wanted others to comment if they had any or all of the same problems, and what helped... I think I tried a Source natures cream, but it didn't help the night sweats... This combo has helped the itchy thing no end, but like you I'd wake up itchy... Thanks again. 😁

  • Oh God! My acne on b12 is the worst if that's what your talking about? I had great skin prior now it's embarrassing. I've tried everything. I get it in my hair, chest, back , chin etc. I don't have break through bleeding though I had that prior shots :(

  • Oh, so maybe it's not a hormone hrt thing the spots then!! I'm on Nicam cream seems to help.... The bleeding is I think hrt side effect... I have had a few spots just in my hair line but the chin is the worst I had them...

  • I'm dreading it. I just had two back to back injections. My face has just kinda cleared up but it's going to be back! Around my lips was the worst and painful I had to begin with.

  • Go and get some cream as it does seem to have helped me hun x